Yasmin + Agnus Castus?
Posted 21 July 2013 - 02:30 PM
Right so cut the long story short I've had bad skin, on and off since I was 17 and I'll be 24 in a couple of months. I know suffer from Acne only on my jaw & both sides of my chin which I know it's due to hormonal imbalance. I recently came off Tetralysal on which I was for 8months during which my face was totally clear! Coming off though it's a different story... My spots came back worse than before and I'm devastated Last October (same time as I started tetralysal) I was put on yasmin, on which I'm still on. I'm now obvieously trying to find help for my painful breakouts and I read hunders of amazing reviews on Agnus Castus which is a herb that's meant to naturally balance ur hormones, especially if u have low progesterone (which is my cause). I'm now reading that ur not meant to take it if ur on contraception which includes ethinylestriadiol (synthetic progesterone which yasmin does have) as it can have a reverse effect. I'm really not sure what to do now, I'm willing to stop Yaz because I don't use it for contraception any way but I'm scared that you would only make my imbalance worse and Agnus Castus won't help... Has anyone been in this or similar situation?
Posted 23 August 2013 - 03:23 PM
i am in exactly the same situation as you right now. i really dislike being on yasmin as well, and feel like it isnt making my skin any better. also, ive read lots of accounts of acne getting much worse when coming off yasmin, which i really really dont want to happen! i dont know what to do! im interested to know where you read about it being bad to use yasmin and agnus castus at the same time?
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users